# SDR DALA2023121810333

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 18,223 hours, 7,905 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3030 DOOR 4L SLIDE ARMS AND DISARMS PROPERLY, BUT SLIDE ARM LIGHT ON ECAM GOES ON AND OFF DURING CRUISE. CORRECTIVE ACTION: CLEANED DEBRIS OFF GIRT BAR. OPS CHECK GOOD. (5061282)
